... ms-contin? I was on Oxycontin (80mg/30tabs/day), MS-contin (60mg/24tabs/day), Diazepam (8mg/4tabs/day), Ativan Sub (2mg/4tabs/day), Gabepetanin (400mg/4caps/day) for 6 years. I quit cold-turkey October 2010. Had 3 weeks of severe withdrawal (cold sweats, burning hot, paranoid, insomnia, vomiting and diahrerr). It is now March 2011 the insomnia and diahrerr are still there but now I get these strange pains randomly all over my body that last for a couple to a few days then disappear but re-appear elsewhere on my body. I have constant eye irritation (dry eyes, pain behind eyes) I have a pressure feeling in my head that comes and goes. I have a constant ringing noise that gets louder when the pressure in my head increases. I get muscle cramps in my feet and in the hip area. Most of the symptoms I get are similar to Fibromialga (however its spelled). My doctor is running circles trying to diagnois each symptom. Does anyone else experience these kind of simptoms so long after being off these drugs?
I too have pain in feet and legs after going CT off Oxy. So you are not alone.
Perhaps you have fibromyalgia? I do, that is what is causing my pain.
Sometimes the acute wtihdrawal phase can come and go, reappearing now and then. Your WD went relatively quickly, lucky man!!! I had the acute symptoms for months!
Maybe the oxy was covering these symptoms? 'Tis good that your doc is checking for fibromyalgia, and attempting to find the source of pain.
Hang in there, I hope it gets better. Keep us posted, we care,
You were on quit alot of oxycontin at 30 tabs/day and MS-contin at 24tabs/day, not to mention the benzodiazepines and the gabapentin. You may be still experiencing withdrawl symptoms. I would think that 6 months out should be sufficient time to clear the system and have it return to normal, but we all are different and you were on alot.
How is the anxiety and pain now that you are no longer on the benzodiazepines and the pain killers, respectively? Keep close contact with the doctor and hopefully he/she can get you the diagnosis you need. Fibromyalgia maybe the culprit.
Wish I could help more, keep us posted,
Am I reading that correctly? You were taking 30 80s a day and 24 60s a day? Was this prescribed or did you get it on your own? I honestly thought I took more than anyone. At my highest I was taking about 20 80s in a day or when I was taking the oxy ir 30s I was taking 90 of those in a day. I know I know it was really bad but I think you might just have me beat! lol.
As for your question, yes after quitting I still got strange aches and pains randomly. I wasnt sure why but I guess just your nerves being used to being dulled all the time so now that they arent, normal small senses probably feel a lot stronger than they should. Thats the only thing I came up with.
I have been on hydrocoine for 2 years for chronic pain. I have been gradually cutting the dosage and only taking 3 to 7 mg a day. I experience muscle cramps along with a burning sensation in my muscles. Does anyone know if the burning is normal?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2009 • 1 answer
Updated 26 Nov 2017 • 3 answers
Updated 30 May 2011 • 3 answers
Updated 18 Sep 2012 • 6 answers
Updated 30 Nov 2018 • 1 answer